# SDR YENA2024013100201

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 87 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION(CPCP FINDING) CORROSION IN SHEAR CLIP AT FR87 & STGR 21L-20L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00043) REF. TOMX WO# 2452- N/R 00291 - R&R SHEAR CLIP AT FR87 & STGR 21L-20L PER EMB-190 SRM 51-43-03 AND SRM 51-43-04.
